# SDR REXA2016073101430

- Difficulty date: July 31, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 20,403 hours, 13,033 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH,  O2 PASS OXY ON MST CAUTION LIGHT ON AND OXYGEN MASKS DEPLOYED.   RESTOWED AND CLEANED THE PAX OXYGEN MASK IAW 35-21-09 ALL CHECKED GOOD.  REPLACED PIN IAW ESPM 20-16-00.  R & R PCB4 IN JB10 IAW 24-05-09 ALL  CHECKED GOOD.  R & R CPCP IAW 21-33-01, CHECKED GOO.
